# SDR VNAA20251216015

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON SEAT RAIL LBL27 (4EAS) FROM FS379.00 TO FS693.00AT CABIN PAX.  SEAT RAIL (1EA) LBL27 FS 379.00 TO FS 485.00 WAS BLENDED OUT PER CRJ-900 SRM 51-12-00-001-001-A01 AND WAS EVALUATED,FOUND WITHIN LIMITS PER CRJ/900 SRM 53-21-49-101-001-A01, SEAT RAIL (1EA) LBL27.00 TO FS 581.00 TO FS 693.00 CABIN PAX WERE CLEANED PER CRJ 900 SRM 51-26-00-001-001-A01 AND VISUAL INSPECTION WAS PERFORMED PER CRJ 900 SRM 51-11-00-001-001-A01 AND CRJ 900 NDT MANUAL 51-20-009-210. NO DAMAGE WAS FOUND AND WERE EVALUATED,DUE TO EXCESSIVE DAMAGE ON SEAT RAIL LBL27(2EAS) FROM FS 485.00 TO FS 581.00 AT CABIN PAX. PER CRJ-900 SRM 53-31-49-101-001-A02 AND REPLACED PER AMM 53-00-49.
